# SDR CALA2023080402418

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A118022
- Condition: Corroded
- Location: E&E Compartment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL AND ELECTRONICS COMPARTMENT FRAME STA312+7 STRINGER 21L TO LONGERON22L HAS EVIDENCE OF CORROSION (REF AAR NR 9204606)
